MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number C503
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for creatinine jaffe gen.2 (crej2) on a cobas pro c 503 analytical unit.The initial result was 0.63 mg/dl.This result was reported outside of the laboratory where it was questioned by the physician.The patient is on dialysis and the physician thought the result should be higher.On (b)(6) 2022 the sample was repeated with a result of 7.91 mg/dl.The customer released a corrected result report.The crej2 reagent lot number and expiration date were not provided.
 
Additional Manufacturer Narrative
Occupation is roche field application specialist (fas).The customer stated calibration and qc were acceptable.The field service engineer (fse) did not identify a cause for the issue.The fse proactively cleaned the sample probe, and checked probe adjustments, and probe rinse.The fse also checked cell rinse functionality.Precision testing was performed.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer had no further issues following the service visit.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS C 503 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15782100
Report Number1823260-2022-03587
Device Sequence Number20115525
Product Code JJE
UDI-Device Identifier07613336121177
UDI-Public07613336121177
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC503
Device Catalogue Number08463662001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown